# SDR DALA2024062006275

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 90,646 hours, 17,547 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1807, ON SVC CK FOUND EMERGENCY LIGHTS ON LEFT FRONT ROW MONUMENT AND SEATS 1-5 INOP. CORRECTIVE ACTION: FOUND WIRE W820-124-20 BROKEN AT D96121P, REPLACED SOCKET. (LP 5632865)
